# SDR P5CA2019052800086

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 14,974 hours, 4,244 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG "R ENG HPSOV". ( UNABLE TO DUPLICATE. R ENG HPSOV SYSTEM GND CHECKED OK IAW AMM 36-11-00.  LP 954853 - M3: BITE AIR SUPPLY MODULE IAW FIM 36-10 FT 843, FOUND NO FAULTS. INSPECTION AND MANUAL CRANKING R ENGINE HPSOV FOUND SATISFACTORY IAW AMM 36-11-07. INSPECTION OF R ENG AIR SUPPLY CONTROL CARD ASSY NORMAL IAW AMM 36-11-12. AIR SUPPLY MODULE BITE, NO FAULT AFTER POWER UP CHECK. A/C OK FOR SERVICE.   LP 954857 - M2: BITE AIR SUPPLY MODULE IAW FIM 36-10 FT 833, NO FAULT.  WIRING CHECK HPSOV IAW WDM 36-11-62 AND 36-23-21. HPC POS SW NML, HPSOV V347 TO PC CARD AND BITE MODULE, HPC M7191 TO PC CARD AND BITE MODULE, WIRING CHECK NORMAL IAW AMM 36-11-12 AND 36-23-01. PERFORMED ENGINE RUN UP CHECK, HPSOV FUNCTION NORMAL IAW AMM 71-00-00. )
